MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC COMPONENT: 3-LUMEN 7 FR X 16 CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC COMPONENT: 3-LUMEN 7 FR X 16 CM; CATHETER, PERCUTANEOUS
Catalog Number SS-14703
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one 3-l catheter for analysis.The slide clamps were activated on all the returned extension lines.The sheath introducer (not provided in the reported kit) used in conjunction with the catheter was not returned for analysis.Definite evidence of use was observed.Visual analysis revealed no obvious defects or anomalies.It cannot be determined if the slide clamps were activated during customer handling.The outer diameter of the distal extension line measured 2.155mm which is within the specification limits of 2.13-2.21mm per the distal extension line product drawing.The inner diameter of the distal extension line measured 1.4478mm which is within the specification limits of 1.42-1.50mm per the distal extension line product drawing.The outer diameter of the medial extension line measured 2.160mm which is within the specification limits of 2.13-2.21mm per the medial extension line product drawing.The inner diameter of the medial extension line measured 1.4732mm which is within the specification limits of 1.42-1.50mm per the medial extension line product drawing.The outer diameter of the proximal extension line measured 2.164mm which is within the specification limits of 2.13-2.21mm per the proximal extension line product drawing.The inner diameter of the proximal extension line measured 1.4732mm which is within the specification limits of 1.42-1.50mm per the proximal extension line product drawing.The catheter was functionally tested per the instructions for use (ifu) provided with this kit, which instructs the user, "prepare the catheter for insertion by flushing each lumen and clamping or attaching injection caps to the appropriate extension lines, if applicable.".The catheter was inserted within a 8.5fr sheath introducer and flushed using a lab inventory syringe.The extension lines flushed as intended.The returned catheter was then leak tested per bs en iso 10555-1 section 4.7.1 (amrq-000071) which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.The catheter extension lines were individually connected to a leak tester and pressurized to 300 kpa for 30 seconds.No leaks or catheter inter lumen crossover were observed from any region of the catheter.A manual tug test confirmed that each of the extension lines were secure within their respective luer hubs.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml to reduce risk of intraluminal leakage or catheter rupture." the customer report of a leaking catheter could not be confirmed through investigation of the returned device.The customer returned one catheter for analysis.The catheter passed all relevant dimensional and functional requirements, and no leaks were present when leak tested per iso 10555-1.A device history record review was additionally performed and revealed no relevant findings to suggest a manufacturing issue.Therefore, based on the customer report and evaluation of the returned device, no problem was identified.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported that: "patient was admitted to the sicu from the operating room, upon admission rn was checking patient's central line.The introducer had a tric catheter in place, when attempted to draw back blood about 10 mls of air was returned.Because of this flushing the line was not attempted.This was true for all three ports of the tric catheter.The sidearms of the introducer drew back blood and flushed without issue.The icu team was aware and the tric was removed.Upon inspection of the catheter after removal there did not appear any obvious defect.Catheter was saved for inspection." there was no reported patient harm.

Brand Name
ARROW CVC COMPONENT: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20062812
Report Number3006425876-2024-00831
Device Sequence Number7783917
Product Code DQY
UDI-Device Identifier00801902100368
UDI-Public(01)00801902100368(11)220601(17)270531(10)71F22E7659(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSS-14703
Device Lot Number71F22E7659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown